# SDR ASAA9610076

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS PALLET 6-8 WOULD NOT TURN OFF AND THE SMOKE BARRIER EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY TRACK LIGHTS ON PALLET 6-8 AND REPLACED BATTERY FOR SMOKE BARRIER EMERGENCY LIGHT AND ALL LIGHTS OPERATED NORMALLY.  (M)
